# SDR DHL9670803C

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING RIB CRACKED AT WS 546.5  STR 7 AND STR 8.  STOP DRILLED CRACKS, INSTALLED RIB REPAIR PER S/B 57-0127, 3.125 INCHES BY 17 INCHES.
